# SDR DALA2018091705636

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 59,491 hours, 23,136 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 13 DEF OVERHEAD INOP. RELAMPED PER AMM 33-51. FOUND CONNECTOR DISCONNECTED IN CEILING PANEL. RECONNECTED. OPS CHK NORMAL.
